# SDR VNAA0304011

- Difficulty date: April 15, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 10,720 hours, 10,445 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Failed
- Location: Ibv Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, THE CREW RECEIVED AN ECU FAIL MESSAGE AT APPROX 100 FEET AGL.  HEAVY BRAKING WAS NEEDED AFTER TOUCHDOWN DUE TO THE LACK OF REVERSE THRUST DUE TO THE FAILED ECU.  WHILE TAXIING THE CREW HEARD A LOUD NOISE FROM THE RIGHT SIDE OF THE AIRCRAFT AND TAXIIED TO THE RUN UP PAD.  THE PASSENGERS WERE THEN DEPLANED AND BUSSED TO THE GATE.  MAINTENANCE WAS THEN CALLED OUT TO THE THE RUN UP LOCATION.  MAINTENANCE INSPECTED AND CLEANED THE IBV VALVE CONNECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  MAINTENANCE ALSO INSPECTED THE BRAKES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00, NO DEFICIENCIES WERE NOTED.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
